Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel(quetiapine) side effects tina

Posted by judy1 on October 29, 2001, at 19:43:17

In reply to Re: Seroquel(quetiapine) side effects jay, posted by tina on October 29, 2001, at 7:49:04

Dear Tina,
I get SO upset when I read posts like these; obviously benzos were doing their job and there was absolutely no reason to sitch to an AP for anxiety (unless you are having psychotic symtoms you aren't sharing). I've dumped pdocs like this- they get a free meal from a pharmaceutical company then all of a sudden they're writing scripts for seroquel. Sorry, got triggered here- I hope you're off this stuff and feel better. Take care, Judy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[82623]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:judy1 thread:82480
URL: http://www.dr-bob.org/babble/20011025/msgs/82623.html